Multiple commutator estimates and resolvent smoothness in quantum scattering theory
Annales de l'I.H.P. Physique théorique, Tome 41 (1984) no. 2, pp. 207-225
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1984__41_2_207_0,
author = {Jensen, Arne and Mourre, \'Eric and Perry, Peter},
title = {Multiple commutator estimates and resolvent smoothness in quantum scattering theory},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {207--225},
year = {1984},
publisher = {Gauthier-Villars},
volume = {41},
number = {2},
mrnumber = {769156},
zbl = {0561.47007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1984__41_2_207_0/}
}
TY - JOUR AU - Jensen, Arne AU - Mourre, Éric AU - Perry, Peter TI - Multiple commutator estimates and resolvent smoothness in quantum scattering theory JO - Annales de l'I.H.P. Physique théorique PY - 1984 SP - 207 EP - 225 VL - 41 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1984__41_2_207_0/ LA - en ID - AIHPA_1984__41_2_207_0 ER -
%0 Journal Article %A Jensen, Arne %A Mourre, Éric %A Perry, Peter %T Multiple commutator estimates and resolvent smoothness in quantum scattering theory %J Annales de l'I.H.P. Physique théorique %D 1984 %P 207-225 %V 41 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1984__41_2_207_0/ %G en %F AIHPA_1984__41_2_207_0
Jensen, Arne; Mourre, Éric; Perry, Peter. Multiple commutator estimates and resolvent smoothness in quantum scattering theory. Annales de l'I.H.P. Physique théorique, Tome 41 (1984) no. 2, pp. 207-225. http://geodesic.mathdoc.fr/item/AIHPA_1984__41_2_207_0/
